RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 1, Pages 33–39 (Mi jsfu287)  

This article is cited in 3 scientific papers (total in 3 papers)

Some results on isomorphisms of finite semifield planes

Olga V. Kravtsovaa, Sergei V. Panovb, Irina V. Shevelyovaa

a Institute of Core Undergraduate Programmes, Siberian Federal University, Krasnoyarsk, Russia
b Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The authors extend an approach to construct and classify the semifield projective planes using the linear space and spread set. Follows results are given: an estimate of the order of autotopism group and a number of isomorphic semifield planes defined by fixed linear space.

Keywords: semifield plane, linear space, spread set, isomorphism, autotopism group.

Full text: PDF file (150 kB)
References: PDF file   HTML file
UDC: 512.145
Received: 01.10.2012
Received in revised form: 08.11.2012
Accepted: 06.12.2012
Language:

Citation: Olga V. Kravtsova, Sergei V. Panov, Irina V. Shevelyova, “Some results on isomorphisms of finite semifield planes”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013), 33–39

Citation in format AMSBIB
\Bibitem{KraPanShe13}
\by Olga~V.~Kravtsova, Sergei~V.~Panov, Irina~V.~Shevelyova
\paper Some results on isomorphisms of finite semifield planes
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 1
\pages 33--39
\mathnet{http://mi.mathnet.ru/jsfu287}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu287
  • http://mi.mathnet.ru/eng/jsfu/v6/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kravtsova, “Polupolevye ploskosti chetnogo poryadka, dopuskayuschie berovskuyu involyutsiyu”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:2 (2013), 26–37  mathnet
    2. O. V. Kravtsova, “Semifield planes of odd order that admit the autotopism subgroup isomorphic to $A_4$”, Russian Math. (Iz. VUZ), 60:9 (2016), 7–22  mathnet  crossref  isi
    3. O. V. Kravtsova, “Elementary abelian $2$-subgroups in an autotopism group of a semifield projective plane”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 32 (2020), 49–63  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:150
    Full text:58
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021